Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    JerzeyBoy's Avatar
    JerzeyBoy is offline Member
    Join Date
    Jun 2004
    Posts
    566

    Steroids and Skin

    I have very weird skin...

    At times it is very clear and almost perfect, but not even two days ago I woke up with a flare up so bad that I had to get injections of medicine in my face from my dermatologist.

    This is where steroids come in... I have a cycle planned out and I wanna know how bad each drug is with acne

    test e
    deca
    dbol
    clomid
    nolva

    also...If I was to take doryx with my juice, will I be good?

    (Accutane is my last resort)

  2. #2
    IBdmfkr's Avatar
    IBdmfkr is offline AR VET
    Join Date
    Jun 2005
    Posts
    10,383
    There is no way for us to tell. Test will cause your glands to produce more possibly causing more acne. Shower more often and keep yourself clean. You should be fine.

  3. #3
    Sauced is offline Banned
    Join Date
    Jan 2005
    Posts
    91
    Whatever you do... do not mess with Tren !!!!!!!!!!!!!!!!!

  4. #4
    IBdmfkr's Avatar
    IBdmfkr is offline AR VET
    Join Date
    Jun 2005
    Posts
    10,383
    Quote Originally Posted by Sauced
    Whatever you do... do not mess with Tren!!!!!!!!!!!!!!!!!
    Tren doesn't affect my skin at all. Like I said, try it and find out. Deff. don't do all of those compounds if it is your first cycle.

  5. #5
    JerzeyBoy's Avatar
    JerzeyBoy is offline Member
    Join Date
    Jun 2004
    Posts
    566
    Quote Originally Posted by IBdmfkr
    Tren doesn't affect my skin at all. Like I said, try it and find out. Deff. don't do all of those compounds if it is your first cycle.
    y not?

  6. #6
    shrpskn is offline Anabolic Member
    Join Date
    Aug 2005
    Location
    Den sitta på huk ställ
    Posts
    3,476
    Everyone reacts differently. But, seeing you are already prone to acne, I'd say the chances are higher that you'll get another flare up either on or definitely after your cycle. And it could show up elsewhere other than your face. Proper hygene and some OTC meds can help fight it....
    Now you said that you had to go to the docs office to get injections in your face during your last breakout. Can I ask what the hell they were injecting in your face, cuz I've never heard of this. If your already under the docs care for your acne breakouts, ask him about a prescription topical cream called BenzaClin. I use this stuff and it is the best stuff out there as far as creams go. I had to resort to accutane when I was in my early 20's. Like you said, make it a last resort cuz that shit is super harsh and even harder on your liver than any anabolic your gonna do. My doc had my do 3 liver panels while I was on a 12 wk. treatment of accutane. I can't belive that alot of sources out there offer accutane as a remedy for acne and offer anabolics in the same breath of wind. If you did the 2 together you might as well kiss your liver goodbye. Well I hope this helps you out.

  7. #7
    keltiktiger is offline Junior Member
    Join Date
    Aug 2005
    Location
    MA
    Posts
    111
    stock up on Vit B5, a good multi-vitamin, flax or fish or evening primrose oil, zinc, Vit A and if your skin responds well to tanning go tanning 1-2 times a week.

    Yeh I'm curious to know what the doc injected in your face too - what topical cremes did he prescribe?

  8. #8
    IBdmfkr's Avatar
    IBdmfkr is offline AR VET
    Join Date
    Jun 2005
    Posts
    10,383
    Quote Originally Posted by JerzeyBoy
    y not?
    Do you mean why not do Test, Deca , and Dbol all in your first cycle?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •